# SDR CALA2010082300397

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 33,942 hours, 17,962 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CORROSION ON FRAME SKIN CLIP STA 787 LBL 5.  HEAT TREAT FORMS INSTALLED FRAME REPAIR PER SRM 53-00-07 REPAIR 3.
